Napredna pretraga

Pregled bibliografske jedinice broj: 416049

The fundamental theorem of calculus for Lipschitz functions


Zlobec, Sanjo
The fundamental theorem of calculus for Lipschitz functions // Mathematical Communications, 13 (2008), 215-232 (međunarodna recenzija, članak, znanstveni)


Naslov
The fundamental theorem of calculus for Lipschitz functions

Autori
Zlobec, Sanjo

Izvornik
Mathematical Communications (1331-0623) 13 (2008); 215-232

Vrsta, podvrsta i kategorija rada
Radovi u časopisima, članak, znanstveni

Ključne riječi
Decomposition of functions; the fundamental theorem of calculus; Newton’ s second law; differential equation.

Sažetak
Every smooth function in several variables with a Lipschitz derivative, when considered on a compact convex set, is the difference of a convex function and a convex quadratic function. We use this result to decompose anti-derivatives of continuous Lipschitz functions and augment the Fundamental Theorem of Calculus. The augmentation makes it possible to convexify and monotonize ordinary differential equations and obtain possibly new results for integrals of scalar functions and for line integrals. The result is also used in linear algebra where new bounds for the determinant and the spectral radius of symmetric matrices are obtained.

Izvorni jezik
Engleski

Znanstvena područja
Matematika, Ekonomija



POVEZANOST RADA


Projekt / tema
067-0000000-1076 - Modeli i metode operacijskih istraživanja u ekonomici i poslovnom odlučivanju (Zrinka Lukač, )

Ustanove
Ekonomski fakultet, Zagreb

Autor s matičnim brojem:
Sanjo Zlobec, (283526)

Časopis indeksira:


  • Web of Science Core Collection (WoSCC)
    • Science Citation Index Expanded (SCI-EXP)
  • Scopus


Uključenost u ostale bibliografske baze podataka:


  • Zentrallblatt für Mathematik/Mathematical Abstracts
  • Mathematical Reviews, Current Mathematical Publications, Math on STN International, CompactMath, INSPEC, Current Index to Statistics, Urlich's, Hrcak